RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2005, Volume 324, Pages 61–76 (Mi znsl363)  

This article is cited in 1 scientific paper (total in 1 paper)

Spectral function approach to the double wedges diffraction problem

V. V. Kamotskii

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: In this work the problem of diffraction by two wedges with ideal boundary conditions (Dirichlet or Neumann) is considered. Uniqueness is obtained in a general setting. Spectral functions approach turns out to be applicable under certain “narrowness” geometrical assumptions and leads to the existence of a solution.

Full text: PDF file (399 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 138:2, 5514–5523

Bibliographic databases:

UDC: 517
Received: 10.05.2005

Citation: V. V. Kamotskii, “Spectral function approach to the double wedges diffraction problem”, Mathematical problems in the theory of wave propagation. Part 34, Zap. Nauchn. Sem. POMI, 324, POMI, St. Petersburg, 2005, 61–76; J. Math. Sci. (N. Y.), 138:2 (2006), 5514–5523

Citation in format AMSBIB
\Bibitem{Kam05}
\by V.~V.~Kamotskii
\paper Spectral function approach to the double wedges diffraction problem
\inbook Mathematical problems in the theory of wave propagation. Part~34
\serial Zap. Nauchn. Sem. POMI
\yr 2005
\vol 324
\pages 61--76
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2159348}
\zmath{https://zbmath.org/?q=an:1096.35036}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 138
\issue 2
\pages 5514--5523
\crossref{https://doi.org/10.1007/s10958-006-0319-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748577379}


Linking options:
  • http://mi.mathnet.ru/eng/znsl363
  • http://mi.mathnet.ru/eng/znsl/v324/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bernard J.M.L., “A spectral approach for scattering by impedance polygons”, Quart J Mech Appl Math, 59:4 (2006), 517–550  crossref  mathscinet  zmath  isi  elib  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:156
    Full text:40
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019